# SDR QXEA2012092001092

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Eroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 LOWER FLAP TRACK ROLLER CONTACT SURFACE HAS ERODED, FLAKED COATING.  FOUND TRACK TO BE IN LIMITS IAW RD 8/4-57-1907.  INSPECTED BLENDED AREA USING HFEC REF NDTM 51-00-06-910-801 PT 1, NO CRACKS NOTED.  COMPLIED WITH TASK CARD RD 8/4-57-1907.
